# SDR 2009FA0000705

- Difficulty date: May 29, 2009
- Submitted: August 14, 2009
- Operation: General aviation
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HMBV INSPECTION, A PREVIOUS REPAIR ON THE CENTER OMEGA BEAM BETWEEN FRAMES 24 AND 25 WAS FOUND TO BE CORRODED, CAUSED BY MOISTURE BEING CONTAINED AT THE OMEGA BEAM AND CROSS MEMBER.  DO NOT HAVE ENOUGH INFORMATION AT THIS TIME TO DETERMINE THE CAUSE OF DAMAGE.  (K)
